No Cover Image

Journal article 555 views

Can migrants escape from density dependence? / Francisco Marco-Rius; Pablo Caballero; Paloma MorĂ¡n; Carlos Garcia De Leaniz

Ecology and Evolution, Volume: 3, Issue: 8, Pages: 2524 - 2534

Swansea University Author: Carlos, Garcia De Leaniz

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1002/ece3.652

Published in: Ecology and Evolution
ISSN: 2045-7758
Published: 2013
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa15740
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 8
Start Page: 2524
End Page: 2534